# SDR NACA2017022700003

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP  AT BS 967, STRINGER 22L.   REPLACED IAW SRM 51-30-2 REV 113 AND DWG 65-46563 REV -.
